# SDR SWAA2024070804083

- Difficulty date: June 20, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521 YB HAS ELONGATED HOLE<[01] 04 - REPAIRED PER [SRM 51-70-04-2R-9-B00345 (REPAIR 9 - REPAIR OF DAMAGE TO A FASTENER HOLE WITH LAMINATING RESIN AND CHOPPED FIBER - AIRFRAME - PERMANENT)];[02] 02 - INSPECTED PER [SRM 51-70-04-2R-9-B00345 (REPAIR 9 - REPAIR OF DAMAGE TO A FASTENER HOLE WITH LAMINATING RESIN AND CHOPPED FIBER - AIRFRAME - PERMANENT)]
